MAUDE Adverse Event Report: Outset Medical, Inc. Tablo Hemodialysis System, Cartridge; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Outset Medical, Inc. Tablo Hemodialysis System, Cartridge; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Lot Number M25133L03S01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a cartridge rupture during patient treatment.There was estimated 5ml blood loss.No patient adverse event was noted as a result of this event.
 
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: check all bloodlines for leaks after the treatment has started.Keep access sites uncovered and monitored.Improper bloodline connections or needle dislodgements can result in excessive blood loss, serious injury, and death.Machine alarms may not occur in every blood loss situation.The actual device was not returned; however, a photograph was provided for evaluation.Visual inspection of the photo did confirm a cartridge leak.Investigation identified a mechanical problem that was traced to the manufacturing process as the most probable cause of the event.Appropriate manufacturing actions have been initiated.A review of the device history record (dhr) and production records for this lot did not identify any documented manufacturing nonconformances.

Brand Name
Tablo Hemodialysis System, Cartridge
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
+1(669)231-8200
MDR Report Key50263520
Report Number3010355846-2026-00087
Device Sequence Number10592358
Product Code KDI
UDI-Device Identifier10850001011256
UDI-Public(01)10850001011256(17)261130(10)M25133L03S01-0187
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberM25133L03S01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown